# SDR SWAA2017050213519

- Difficulty date: April 24, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 63,280 hours, 36,916 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 115A2900
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE FIXED UPPER PANEL INBOARD OF DEFLECTOR BEAM, MID SPAN TRIANGLE SHAPED STIFFENER CRACKED.  R&R STIFFENER IAW SRM AND DWG.
